# SDR FDEA200902030429

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53980911202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT INNER DOUBLER C 72-73, P 42 LT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
